MAUDE Adverse Event Report: BAYER HEALTHCARE LLC DR SCHOLLS FREEZE AWAY DUAL ACTION; UNIT, CRYOSURGICAL, ACCESSORIES

BAYER HEALTHCARE LLC DR SCHOLLS FREEZE AWAY DUAL ACTION; UNIT, CRYOSURGICAL, ACCESSORIES
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 11/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
This spontaneous case was reported by another health professional and describes the occurrence of haematemesis ("(b)(6) ate this and had bloody vomit") in a (b)(6) male patient who received dr scholls freeze away dual action cutaneous spray.The occurrence of additional non-serious events is detailed below.Other product or product use issues identified: accidental device ingestion by a child "(b)(6) infant ingest this" on (b)(6) 2018.On (b)(6) 2018, the patient experienced haematemesis (seriousness criterion medically significant) and dyspnoea ("(b)(6) ate this and had difficulty breathing").It was unknown whether any action was taken with dr scholls freeze away dual action.At the time of the report, the haematemesis and dyspnoea outcome was unknown.The reporter provided no causality assessment for dyspnoea and haematemesis with dr scholls freeze away dual action.Diagnostic results (normal ranges are provided in parenthesis if available): body weight was reported to be (b)(6).This (b)(6) patient ingested salicylic acid, dimethyl ether, propane and experienced haematemesis on the next day.Only haematemesis is unlisted according to salicylic acid, dimethyl ether, propane reference safety information.Taking into consideration the close temporal relationship between accidental ingestion (of a topical product) and the event, causal or contributory role of salicylic acid, dimethyl ether, propane to haematemesis cannot be excluded.This case was regarded as incident.

Brand Name
DR SCHOLLS FREEZE AWAY DUAL ACTION
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BAYER HEALTHCARE LLC
4207 michigan avenue rd ne
cleveland TN 37123
MDR Report Key8095230
Report Number1031623-2018-00004
Device Sequence Number11259487
Product Code GEH
UDI-Device Identifier00311017405307
UDI-Public00311017405307
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K052259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date11/21/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age14 MO
Patient Weight9